# SDR HEEA202310230001

- Difficulty date: October 23, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N725P
- Make and model: Skrsky S76C
- Aircraft serial: 760692
- Aircraft time: 8,578 hours
- System (JASC): 6720 · Tail Rotor Control System
- Part: Retaining Ring
- Part number: MS166244093
- Part serial: NA
- Condition: Dislodged
- Location: Tail Rotor Pedal
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING CRUISE FLIGHT, WASHERS AND RETENTION RING WERE SEEN ON THE COPILOT FLOOR. DISCOVERED THE RIGHT TAIL ROTOR PEDAL WAS SLIPPING OFF. RETURNED TO BASE WITH NO FURTHER INCIDENT.
